# SDR MASA200500149

- Difficulty date: February 23, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 4,240 hours, 2,597 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Panel
- Part number: CC670511151
- Part serial: MULT3142337
- Condition: Warning Light
- Location: Stab
- Part time: 3,666 hours, 2,175 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, G
- Precautionary procedure: O

## Discrepancy

ASH 7219 - BNA-DEN - DURING CLIMB-OUT, THE MACH TRIM AND STAB TRIM BOTH FAILED AND WOULD NOT RE-ENGAGE. THE FLIGHT CONTINUED TO DEN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE STAB TRIM CONTROL PANEL AND THE MCU.  OPS WERE NORMAL.  WAITING PART INFO MOTOR CONTROL UNIT P/N 7074-4 S/N 267 (SFIM)
